On the existence of periodic solutions on 2-manifolds

Robert J. Sacker, George R Sell

Research output: Contribution to journalArticlepeer-review

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)449-463
Number of pages15
JournalJournal of Differential Equations
Volume11
Issue number3
DOIs
StatePublished - May 1972

Bibliographical note

Funding Information:
* This research was done while the latter author was visiting at the University of Southern California. It was supported by U.S. Army Contract No. DA-31 124-ARO-D-265 at the University of Southern California and NSF Grant GP-7041 X at the University of Minnesota.

Cite this